# SDR DALA2023072405949

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2873763) MAIN PAX.CABIN,AFT.WET AREA FLOOR WEB HAS CORROSION,AT RBL.24 AND BS.1031. FABRICATED AND INSTALLED NEW MAIN PASSENGER CABIN AFT WET AREA FLOOR WEB AT RBL.24 AND BS1031 IAW BOEING DWG 147A5116-28 REV A, B737 SRM 51-40-05, B737 SRM 51-40-02 AND B737 SRM 51-10-02.
